# SDR CA050505003

- Difficulty date: April 25, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 4,174 hours
- Engine: Cont TSIO360EB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16193B
- Condition: Cracked
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING PILOT REPORTED A NOISE FROM THE LT MAIN LANDING GEAR. INSPECTION FOUND THE INNER WHEEL HALF CRACKED AT THE BASE OF THE WHEEL FLANGE FOR APPROX 4 INCHES AND THE WHEEL FLANGE BOWED OUTWARD AND INTERFERING WITH THE BRAKE CALIPER. THE WHEEL ASSY WAS REMOVED AND REPLACED WITH NEW WHEEL ASSY P/N 40-120C, THE TIRE WAS ALSO DAMAGED IN THE SIDEWALL AND WAS REPLACED WITH A NEW TIRE. THE OTHER MAIN WHEEL ASSY AND NOSE WHEEL ASSY WHERE REMOVED DISSASEMBLED AND INSPECTED, NO DEFECTS WHERE NOTED AND THE WHEEL ASSY'S WHERE REASSEMBLED AND REINSTALLED.
